# SDR AALA201907019030

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40649
- Aircraft time: 8,815 hours, 914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOPERABLE ON SEATS 2D, 2H, 3D, 3H. MAINTENANCE REPAIRED BROKEN WIRE AT FRONT CONSOLE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-07.
